# SDR A6WA200100023

- Difficulty date: March 25, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Aircraft time: 25,583 hours, 28,211 cycles
- Engine: Lyc ALF502*
- Engine time: 26,204 hours, 39,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT IN ICING CONDITIONS, NR 1 ENGINE POWER DECAYED WITH TAIL AND WING ANTI-ICE ON N1 WENT TO 82 PERCENT, N2 WENT TO 84 PERCENT.  MAINTENANCE INSPECTED ALL CHIP DETECTORS, BLEED BAND ACTUATOR, OPS CHECK GOOD.  NO DEFECTS NOTED.
